Li Zhang
Results

Journal Article
A Modified Weak Galerkin Method for Stokes Equations
Advances in Applied Mathematics and Mechanics, Vol. 11 (2019), Iss. 4 : pp. 890–910

Journal Article
Application of Lie Algebra in Constructing Volume-Preserving Algorithms for Charged Particles Dynamics
Communications in Computational Physics, Vol. 19 (2016), Iss. 5 : pp. 1397–1408

Journal Article
A Level Set Immersed Boundary Method for Water Entry and Exit
Communications in Computational Physics, Vol. 8 (2010), Iss. 2 : pp. 265–288

Journal Article
The Monotone Robin-Robin Domain Decomposition Methods for the Elliptic Problems with Stefan-Boltzmann Conditions
Communications in Computational Physics, Vol. 8 (2010), Iss. 3 : pp. 642–662

Journal Article
A Class of Ruin Probability Model with Dependent Structure
Communications in Mathematical Research , Vol. 32 (2016), Iss. 3 : pp. 241–248

Journal Article
A Formula for Khovanov Type Link Homology of Pretzel Knots
Communications in Mathematical Research , Vol. 32 (2016), Iss. 3 : pp. 198–206

Journal Article
Linear and Quadratic Immersed Finite Element Methods for the Multi-Layer Porous Wall Model for Coronary Drug-Eluting Stents
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 1-2 : pp. 48–73

Journal Article
Convergence Analysis of Parareal Algorithm Based on Milstein Scheme for Stochastic Differential Equations
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 3 : pp. 487–501

Journal Article
Convergence Analysis of Parareal Algorithm Based on Milstein Scheme for Stochastic Differential Equations
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 3 : pp. 487–501

Journal Article
Two-Step Modulus-Based Synchronous Multisplitting Iteration Methods for Linear Complementarity Problems
Journal of Computational Mathematics, Vol. 33 (2015), Iss. 1 : pp. 100–112

Journal Article
The Numerical Methods for Solving Euler System of Equations in Reproducing Kernel Space H2(R)
Journal of Computational Mathematics, Vol. 19 (2001), Iss. 3 : pp. 327–336

Journal Article
A Skew Normal Mixture Model with Noise Estimation for Image Segmentation
Journal of Information and Computing Science, Vol. 17 (2022), Iss. 2 : pp. 118–137